I took 60 fifty mg tramadol over a ten day period and stopped when the bottle was empty. Back pain. Not getting more. I am having terrible anxiety and irrational fear and negativity. It is scaring me is this just mild tram withdrawal? I went thru hell with oxycodone for back pain a year ago.
I also went through the same thing for the same amount of time. Doctor in the er gave it to me after a car accident 8 months ago. When I started to feel the same way you do I called the hospital and they said it was withdrawals from tramadol. Luckily I felt better once it was totally out of my system and was back on my regular pain med
Hi, yes it is possible... Tramadol has SSRI properties, so when you discontinue use, you can certainly feel depressed/anxious, etc. The withdrawals shouldn't last long and i would expect within a week or so you should be back to your normal self. In the meantime, make sure you get out daily for a walk, this will increase you serotonin levels and the vitamin D from the sun will also help. Don't drink too much caffeine, ideally, none after midday. Eat healthily, and regularly. Keep hydrated. I hope you are feeling better soon!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Oct 2018 • 11 answers
Updated 2 May 2014 • 2 answers
Updated 12 Dec 2016 • 1 answer
Updated 22 Feb 2018 • 1 answer
Updated 31 May 2018 • 1 answer